# SDR SWAA2025101524028

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 29,419 hours, 14,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY FLASHLIGHT NOT TESTING PROPERLY.   R & R THE FWD GALLEY EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPS CHECKED GOOD.
